MAUDE Adverse Event Report: ST. JUDE MEDICAL DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number RFDE-SI
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One simplicity radiofrequency electrode was received for evaluation.Investigation revealed the electrode shaft was bent out of specification, consistent with the reported issue and the open circuit.Electrode 2 and electrode 3 are detached revealing the conductor wires.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the detached electrode and subsequent open circuit is consistent with damage during use.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming detached electrodes.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
MDR Report Key12149297
Report Number2182269-2021-00060
Device Sequence Number3966351
Product Code GXI
UDI-Device Identifier05415067028976
UDI-Public05415067028976
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K011387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberRFDE-SI
Device Catalogue NumberRFDE-SIRFDE-SI
Device Lot Number7361177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1